Hi everyone. I have a question.I have been treated for about 10 years for Lupus, Fibro, breast cancer (in remission). In all that time, I never had the facial rash. Lately, especially at night time, my face will start getting redder and redder. It gets hot, and has that tight feeling you get when you have a bad sunburn. It sometimes wakes me up, or sometimes I am up reading book, so its in the middle of the night. Usually when I wake up in the morning, the rash is gone and the skin isn't hot or red. I mentioned this to my rheumy last week, and he said maybe it is the prednisone I'm on. I don't think so-I've been on it for about 15 years, at only 5mg. I have been told that the lupus rash doesn't come and go that quickly, only affecting me for a few hours. I know that when the rash does come, my body seems more painful than the usual pain I feel from the lupus and fibro. Has anyone has this rash, that only lasts for about 3-5 hours? Could this be something new for me that is indicating that I am having or will be having a flare? Thanks for any help you might be able to give me. God Bless! Kathy
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...